# SDR HEEA073714

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247138
- Condition: Worn
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER WORN AND END CAP LOOSE. TO BE RETURNED TO VENDOR.
